Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 61, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$R$-automorphisms of $R[G]$ for $G$ abelian torsion-free
David C. Lantz.
Proc. Amer. Math. Soc. 61 (1976), 1-6
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0435060
Deformations of generalized complete intersections
R. Mandelbaum and M. Schaps.
Proc. Amer. Math. Soc. 61 (1976), 7-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0429888
On a question of Rademacher concerning Dedekind sums
Laurence Pinzur.
Proc. Amer. Math. Soc. 61 (1976), 11-15
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0429717
On the structure of the fixed-point set of a nonexpansive mapping in a Banach space
Ronald E. Bruck.
Proc. Amer. Math. Soc. 61 (1976), 16-18
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0428125
An F. and M. Riesz type theorem for the unit ball in complex $N$-space
Clinton Kolaski.
Proc. Amer. Math. Soc. 61 (1976), 19-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0442272
A sufficient condition for hyperinvariance
W. E. Longstaff.
Proc. Amer. Math. Soc. 61 (1976), 26-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0430820
A singular integral inequality on a bounded interval
J. S. Bradley and W. N. Everitt.
Proc. Amer. Math. Soc. 61 (1976), 29-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425249
On perturbation of unstable second order linear differential equations
L. Hatvani and L. Pintér.
Proc. Amer. Math. Soc. 61 (1976), 36-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0422784
Central sequences in flows on 2-manifolds of finite genus
Dean A. Neumann.
Proc. Amer. Math. Soc. 61 (1976), 39-43
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0426060
On proximinal sets of normal operators
Donald D. Rogers.
Proc. Amer. Math. Soc. 61 (1976), 44-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0451018
$S$-limits and $A$-summability
Howard T. Bell.
Proc. Amer. Math. Soc. 61 (1976), 49-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0427890
On the zeros of generalized axially symmetric potentials
Peter A. McCoy.
Proc. Amer. Math. Soc. 61 (1976), 54-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0477095
On the extension of cylinder measures to $𝜏$-smooth measures in linear spaces
Dirk Heidemann.
Proc. Amer. Math. Soc. 61 (1976), 59-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0422562
A geometric equivalent of the invariant subspace problem
Eric A. Nordgren, Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 61 (1976), 66-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0430822
On positively turning immersions
J. R. Quine.
Proc. Amer. Math. Soc. 61 (1976), 69-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0431210
On analytic functions into $l^{p}$-spaces
J. Globevnik.
Proc. Amer. Math. Soc. 61 (1976), 73-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425138
Dependence on dimension of a constant related to the Grötzsch ring
Glen D. Anderson.
Proc. Amer. Math. Soc. 61 (1976), 77-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0442217
An existence theorem for boundary value problems of nonlinear ordinary differential equations
Gene A. Klaasen.
Proc. Amer. Math. Soc. 61 (1976), 81-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0466711
Summability integrals
George Brauer.
Proc. Amer. Math. Soc. 61 (1976), 85-89
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0440242
Negative tangent bundles and hyperbolic manifolds
B. Wong.
Proc. Amer. Math. Soc. 61 (1976), 90-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0430324
Scalar curvatures on $O(M),G_{2}(M)$
Alcibiades Rigas.
Proc. Amer. Math. Soc. 61 (1976), 93-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425832
Largest normal neighborhoods
V. Ozols.
Proc. Amer. Math. Soc. 61 (1976), 99-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0431220
Minimal surfaces in tori by Weyl groups
T. Nagano and B. Smyth.
Proc. Amer. Math. Soc. 61 (1976), 102-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0431047
Analysis of an exponential equation with ordinal variables
J. L. Hickman.
Proc. Amer. Math. Soc. 61 (1976), 105-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0450069
A remark on the strong law of large numbers
Robert Chen.
Proc. Amer. Math. Soc. 61 (1976), 112-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0420802
A Künneth formula for coproducts of simplicial groups
Elyahu Katz.
Proc. Amer. Math. Soc. 61 (1976), 117-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0445502
On the $n$-parameter concordance and isotopy theorem
Tadatoshi Akiba.
Proc. Amer. Math. Soc. 61 (1976), 122-130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0433463
Representations of compact groups on topological vector spaces: some remarks
Russell A. Johnson.
Proc. Amer. Math. Soc. 61 (1976), 131-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0430144
A note on the Hurewicz theorem in shape theory
Tadashi Watanabe.
Proc. Amer. Math. Soc. 61 (1976), 137-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0431134
Nonimmersions of flag manifolds
S. A. Ilori.
Proc. Amer. Math. Soc. 61 (1976), 141-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0424840
Characterizations of minimal Hausdorff spaces
James E. Joseph.
Proc. Amer. Math. Soc. 61 (1976), 145-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425903
Characteristic numbers for unoriented singular $G$-bordism
S. S. Khare and B. L. Sharma.
Proc. Amer. Math. Soc. 61 (1976), 149-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0423379
$𝛽R$ is a topological Galois space
P. L. Sharma.
Proc. Amer. Math. Soc. 61 (1976), 153-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425931
Hurewicz fibrations need not be locally trivial
L. S. Husch.
Proc. Amer. Math. Soc. 61 (1976), 155-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0448349
Manifolds with involution whose fixed set has codimension four
Frank L. Capobianco.
Proc. Amer. Math. Soc. 61 (1976), 157-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425992
Hyperspaces of topological vector spaces: their embedding in topological vector spaces
Prakash Prem and Murat R. Sertel.
Proc. Amer. Math. Soc. 61 (1976), 163-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425881
Periodic points of continuous maps and Lindemann’s independence theorem for exponentials
Dean A. Neumann.
Proc. Amer. Math. Soc. 61 (1976), 169-170
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0433444
On mappings contractive in the sense of Kannan
Ludvik Janos.
Proc. Amer. Math. Soc. 61 (1976), 171-175
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425936
A note on KC Wallman compactifications
Darrell W. Hajek and Angel E. Jiménez.
Proc. Amer. Math. Soc. 61 (1976), 176-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0428283
On the commutation theorem for tensor products of von Neumann algebras
R. Rousseau, Alfons van Daele and L. Vanheeswijck.
Proc. Amer. Math. Soc. 61 (1976), 179-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0428061
Representing homology classes of closed orientable surfaces
Mark D. Meyerson.
Proc. Amer. Math. Soc. 61 (1976), 181-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0425967
A mean ergodic theorem for families of contractions in Hilbert space
J. R. Blum and J. I. Reich.
Proc. Amer. Math. Soc. 61 (1976), 183-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0473875
Erratum to “Inequalities concerning the characters of a finite group” (Proc. Amer. Math. Soc. 49 (1975), 289–293)
K. L. Fields.
Proc. Amer. Math. Soc. 61 (1976), 186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0419577
Erratum to “Weak convergence of semigroups implies strong convergence of weighted averages” (Proc. Amer. Math. Soc. 56 (1976), 157–161)
Humphrey Fong.
Proc. Amer. Math. Soc. 61 (1976), 186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0417820
Erratum: Equivalence of certain discontinuous functions under closure
Maurice Hugh Miller, Jr..
Proc. Amer. Math. Soc. 61 (1976), 187
Abstract, references and article information
Full-text PDF Free Access
Erratum to “Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms” (Proc. Amer. Math. Soc. 54 (1976), 319-325)
Alejandro de Acosta.
Proc. Amer. Math. Soc. 61 (1976), 187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0420758
Addendum to “Order in a special class of rings and a structure theorem” (Proc. Amer. Math. Soc. 52 (1975), 45–49)
Alexander Abian.
Proc. Amer. Math. Soc. 61 (1976), 188
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0419548